MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS
Catalog Number 10636672
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.The customer declined to send any materials for further investigation.Proper technique and maintenance were reviewed with the customer as well as possible causes of a falsely depressed leukocyte result.The customer had not lubricated the push bar as often as recommended and are operating at a slightly less than recommended temperature.Since they installed the new fixed platform and lubricated the push-bar rail, they have not had any further discrepancies.The instrument is operational.
 
Event or Problem Description
The customer reported discrepant leukocyte results on the clinitek advantus when compared to the microscopic examination of the urine sediment.There is no report of injury due to this event.

Brand Name
CLINITEK ADVANTUS
Common Device Name
CLINITEK ADVANTUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key9215846
Report Number3002637618-2019-00113
Device Sequence Number16775273
Product Code JIL
UDI-Device Identifier00630414593562
UDI-Public00630414593562
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10636672
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR